CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
A WONG-ZAKAI THEOREM FOR THE STOCHASTIC MASS-CRITICAL NONLINEAR SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2021, 卷号: 53, 期号: 3, 页码: 3681-3715
Authors:  Fan, Chenjie;  Xu, Weijun
Favorite  |  View/Download:55/0  |  Submit date:2021/10/26
Wong-Zakai  mass-critical  stochastic NLS  
MultiWaver 2.0: modeling discrete and continuous gene flow to reconstruct complex population admixtures 期刊论文
EUROPEAN JOURNAL OF HUMAN GENETICS, 2019, 卷号: 27, 期号: 1, 页码: 133-139
Authors:  Ni, Xumin;  Yuan, Kai;  Liu, Chang;  Feng, Qidi;  Tian, Lei;  Ma, Zhiming;  Xu, Shuhua
Favorite  |  View/Download:169/0  |  Submit date:2019/03/05
Testing the proportional odds model for interval-censored data 期刊论文
LIFETIME DATA ANALYSIS, 2007, 卷号: 13, 期号: 1, 页码: 37-50
Authors:  Sun, Jianguo;  Sun, Liuquan;  Zhu, Chao
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
asymptotic normality  bootstrapping  goodness-of-fit test  interval-censoring  
BOOTSTRAPPING OF L-STATISTICS 期刊论文
KEXUE TONGBAO, 1987, 卷号: 32, 期号: 14, 页码: 937-941
Authors:  TU, DS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30